Alert archive / California / Wind Advisories in 2010
Wind Advisory 3, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 18, 2010, 6:05 PM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2010, 6:05 PM PST (02:05 UTC)
- Expired
- Jan 19, 2010, 6:00 PM PST
- In force
- 24 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
246 WWUS76 KSTO 190205 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 605 PM PST MON JAN 18 2010 CAZ015-190800- /O.EXP.KSTO.WI.Y.0002.000000T0000Z-100119T0200Z/ /O.NEW.KSTO.WI.Y.0003.100119T0205Z-100119T0800Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 605 PM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING: WINDS WILL REMAIN STRONG THROUGH THE EVENING. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE IN THE NORTHERN SACRAMENTO VALLEY. * IMPACTS: POTENTIAL PROBLEMS WITH POWER OUTAGES...POWER LINES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ016>019-064-190315- /O.EXP.KSTO.WI.Y.0002.000000T0000Z-100119T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO...LAKEPORT 605 PM PST MON JAN 18 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO REMAIN BREEZY OVERNIGHT BUT BELOW ADVISORY LEVELS. THE WINDS MAY INCREASE AGAIN TUESDAY MORNING TO ADVISORY LEVELS. $$ BARUFFALDI
6 follow-up statements
406 WWUS76 KSTO 190540 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 940 PM PST MON JAN 18 2010 CAZ016>019-191345- /O.NEW.KSTO.WI.Y.0004.100119T1200Z-100119T2200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 940 PM PST MON JAN 18 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 2 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST TUESDAY. * TIMING: WINDS WILL REMAIN STRONG OVERNIGHT AND TUESDAY. * WINDS: WIND SPEEDS OF 20 TO 35 MPH WITH WIND GUSTS UP TO 45 MPH WILL BE DEVELOP IN THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...INCLUDING THE DELTA AND NORTHERN SAN JOAQUIN VALLEY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ015-191345- /O.EXT.KSTO.WI.Y.0003.000000T0000Z-100119T2200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 940 PM PST MON JAN 18 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST TUESDAY. * TIMING: WINDS WILL REMAIN STRONG OVERNIGHT AND TUESDAY. * WINDS: WIND SPEEDS OF 20 TO 35 MPH WILL CONTINUE WITH WIND GUSTS UP TO 45 MPH FOR THE NORTHERN SACRAMENTO VALLEY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BARUFFALDI
571 WWUS76 KSTO 191055 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 255 AM PST TUE JAN 19 2010 CAZ064-066-067-191900- /O.NEW.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ /O.EXB.KSTO.WI.Y.0003.100119T1200Z-100120T0200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...LAKEPORT...PARADISE...GRASS VALLEY... JACKSON 255 AM PST TUE JAN 19 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR SOUTHERN LAKE COUNTY...THE FOOTHILLS OF THE NORTHERN SACRAMENTO VALLEY AND THE MOTHERLODE...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL REMAIN STRONG TODAY. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS UP TO 55 MPH. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC STORM IMPACTS NORTHERN CALIFORNIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ016>019-191900- /O.NEW.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ /O.EXT.KSTO.WI.Y.0004.100119T1200Z-100120T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 255 AM PST TUE JAN 19 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WATCH FOR THE SOUTHERN HALF OF THE SACRAMENTO VALLEY...DELTA AND NORTHERN SAN JOAQUIN VALLEY...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: WINDS WILL REMAIN STRONG TODAY. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC STORM IMPACTS NORTHERN CALIFORNIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ015-191900- /O.EXT.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 255 AM PST TUE JAN 19 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING FOR THE NORTHERN SACRAMENTO VALLEY. * TIMING: WINDS WILL REMAIN STRONG TODAY. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS TO 55 MPH POSSIBLE. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
703 WWUS76 KSTO 191828 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1028 AM PST TUE JAN 19 2010 CAZ016>019-200100- /O.CON.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 1028 AM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL REMAIN STRONG TODAY. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC STORM IMPACTS NORTHERN CALIFORNIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ015-200100- /O.EXA.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ /O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/ NORTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...RED BLUFF 1028 AM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: WINDS WILL REMAIN STRONG INTO THE EARLY EVENING HOURS. A SECOND STRONG STORM WILL APPROACH WEDNESDAY BRINGING STRONGER WINDS. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ064-066-067-200100- /O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...LAKEPORT...PARADISE...GRASS VALLEY... JACKSON 1028 AM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL REMAIN STRONG TODAY. A SECOND STRONG STORM WILL APPROACH WEDNESDAY BRINGING STRONGER WINDS. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WILL CONTINUE WITH GUSTS UP TO 55 MPH. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. STRONGER WINDS WILL BE POSSIBLE WEDNESDAY AS ANOTHER PACIFIC STORM IMPACTS NORTHERN CALIFORNIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
811 WWUS76 KSTO 192351 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 351 PM PST TUE JAN 19 2010 CAZ016>019-200800- /O.CON.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 351 PM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ015-064-066-067-200800- /O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ NORTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...RED BLUFF...LAKEPORT... PARADISE...GRASS VALLEY...JACKSON 351 PM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
708 WWUS76 KSTO 192352 NPWSTO URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE SACRAMENTO CA 352 PM PST TUE JAN 19 2010 CAZ016>019-200815- /O.CON.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 352 PM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ015-064-066-067-200815- /O.CON.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ NORTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...RED BLUFF...LAKEPORT... PARADISE...GRASS VALLEY...JACKSON 352 PM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL REMAIN STRONG INTO EARLY EVENING BEFORE WEAKENING SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES. * WINDS: WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE INTO EARLY EVENING. WINDS WILL SLACKEN TONIGHT BEFORE PICKING BACK UP WEDNESDAY. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 25 MPH ARE EXPECTED AND OR WIND GUSTS HIGHER THAN 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
975 WWUS76 KSTO 200148 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 548 PM PST TUE JAN 19 2010 CAZ016>019-201000- /O.EXP.KSTO.WI.Y.0004.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 548 PM PST TUE JAN 19 2010 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL WEAKEN SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES. * WINDS: WIND SPEEDS WILL STILL BE BREEZY TONIGHT BUT INCREASE AGAIN WEDNESDAY MORNING. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CAZ015-064-066-067-201000- /O.EXP.KSTO.WI.Y.0003.000000T0000Z-100120T0200Z/ /O.CON.KSTO.HW.A.0001.100120T1400Z-100121T0200Z/ NORTHERN SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- INCLUDING THE CITIES OF...REDDING...RED BLUFF...LAKEPORT... PARADISE...GRASS VALLEY...JACKSON 548 PM PST TUE JAN 19 2010 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * TIMING: WINDS WILL WEAKEN SLIGHTLY TONIGHT. WINDS WILL PICK UP AGAIN EARLY WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES. * WINDS: WIND SPEEDS WILL STILL BE BREEZY TONIGHT BUT INCREASE AGAIN WEDNESDAY MORNING. WIND SPEEDS OF 25 TO 40 MPH WITH LOCAL GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE DAY WEDNESDAY. * IMPACTS: POTENTIAL PROBLEMS WITH LOCAL POWER OUTAGES...AND DOWNED TREES AND TREE LIMBS. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ JMC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 18, 3:45 PM PST, 2 hours 20 minutes earlier.
Area forecast discussion, Jan 18, 3:45 PM PST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 345 PM PST MON JAN 18 2010 .DISCUSSION... 200+ KT ZONAL JET STREAM CENTERED OVER THE CENTRAL PACIFIC AROUND 40N CONTINUES TO BE THE DRIVING FORCE FOR NORTHERN CALIFORNIA WEATHER. WATER VAPOR IMAGERY SHOWS THE NEXT FRONTAL SYSTEM IN A SERIES OF QUICK MOVING STORMS HAVING JUST SWEPT THROUGH NORTHERN CALIFORNIA. THIS STORM...WITH THE SUPPORT OF THE LEFT EXIT QUADRANT OF THE UPPER JET...CONTINUES TO BRING A FAIR AMOUNT OF WEATHER TO THE FORECAST AREA. VALLEY RAINFALL TOTALS HAVE MEASURED ANYWHERE FROM ABOUT A QUARTER OF AN INCH IN THE NORTHERN SAN JOAQUIN VALLEY...AROUND HALF AN INCH IN THE SACRAMENTO VALLEY...AND AN INCH OR GREATER TO FOOTHILL AND MOUNTAIN LOCATIONS. AHEAD OF THE FRONT...GUSTY WINDS WERE ALSO FELT. OROVILLE REPORTED A PEAK WIND GUST OF 63 MPH SHORTLY AFTER NOON AND SAC INTL HAD A GUST OF 51 MPH. BEHIND THE FRONT...PARTIAL CLEARING COUPLED WITH DECENT MID-LEVEL INSTABILITY TO GENERATE SHOWERS AND THUNDERSTORMS. SOME OF THESE THUNDERSTORMS ALONG THE SIERRA ARE CAPABLE OF GENERATING VERY GUSTY WINDS AND SMALL HAIL. CONTINUE TO SEE HEAVY SNOWFALL ABOVE THE MOUNTAINS. THE HIGHEST TOTAL REPORTED THUS FAR HAS BEEN NEAR KIRKWOOD...WHICH SAW 10 INCHES OF SNOW FALL YESTERDAY AN ADDITIONAL 7 INCHES THUS FAR AS OF 2PM...WITH HEAVY SNOWFALL CONTINUING. A FEW MORE HOURS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING BEFORE THE SUN SETS AND WE LOSE SURFACE HEATING. SHOWERS WILL GRADUALLY TAPER OFF INITIALLY AT LOWER ELEVATIONS AND THEN TOWARDS THE MOUNTAINS LATE TONIGHT. THIS RELATIVE LULL WILL BE SHORT-LIVED HOWEVER AS THE NEXT STORM SYSTEM (THE THIRD IN A TRAIN OF FIVE) ARRIVES TUESDAY. THE TUESDAY STORM LOOKS SLIGHTLY LESS IMPRESSIVE THAN TODAYS STORM. FORECAST QPFS ARE GENERALLY LESS...AND SURFACE GRADIENTS SHOULD BE A TAD WEAKER THOUGH IT SHOULD STILL BE BREEZY. HAVE OPTED TO ISSUE SNOW ADVISORIES FOR THE MOUNTAINS FOR THIS TIME PERIOD TO REFLECT THE FORECAST SLOWER SNOW ACCUMULATIONS. THE FOURTH STORM ARRIVES WEDNESDAY...WHICH LOOKS TO BE ABOUT AS STRONG TO SLIGHTLY STRONGER THAN TODAYS. AS SUCH...CAN PROBABLY EXPECT SIMILAR WEATHER CONDITIONS THEN. THE FIFTH IN THE SERIES WILL ARRIVE IN NORTHERN CALIFORNIA THURSDAY. THIS LAST STORM WILL BE SLIGHTLY DIFFERENT THAN THE REST IN THAT IT WILL LIKELY BE A CLOSED UPPER LOW THAT MOVES INLAND...THUS SETTING THE STAGE FOR A MORE CONVECTIVE / SHOWERY EVENT. DANG && .EXTENDED DISCUSSION (FRIDAY THROUGH MONDAY)... THE WET PATTERN CONTINUES ON FRIDAY WITH A BROAD TROUGH OVER THE REGION. THE HEAVIEST PRECIPITATION LOOKS LIKE IT WILL BE OVER SOUTHERN CALIFORNIA...BUT ALSO EXPECT SIGNIFICANT VALLEY RAIN AND MOUNTAIN SNOW OVER NORTHERN CALIFORNIA BEFORE THIS SYSTEM EXITS. SNOW LEVELS WILL BE QUITE LOW AT 3000-3500 FEET WITH 700 MB TEMPERATURES AROUND -10 C AND THICKNESSES AT 535 DAM. GUSTY WINDS MAY BRING DOWN TREES IN WELL SATURATED SOILS AND LOCAL STREAM FLOODING IS A POSSIBILITY. EXTENDED MODELS SUGGESTING A BREAK IN THE STORMY PATTERN WITH UPPER LEVEL RIDGING DEVELOPING FOR THE WEEKEND. THE TIMING OF THIS RIDGING IS UNCERTAIN...BUT COULD BRING WARMER AND SOMEWHAT DRIER WEATHER AFTER A VERY WET WEEK. THIS COULD BE FAIRLY DIRTY RIDGING...SO SOME SHOWERS ARE STILL A POSSIBILITY. THE ECMWF...GFS AND GEM ALL POINT TOWARDS A DEEP LOW APPROACHING LATE SUNDAY INTO MONDAY...WHICH WOULD BRING RENEWED STORMY WEATHER TO THE AREA. && .AVIATION DISCUSSION... PAC FNTL SYS MOVG THRU CWA ATTM WITH NXT SYS MOVG INLD TUE MRNG. FOR CNTRL VLY...IMPVG CONDS THIS EVE WITH SCT MVFR POSS IN -SHRA. ISOLD -TSRA POSS TIL 04Z TUE. WDSPRD SLY SFC WND GSTS 25-35 KTS TIL 05Z. CONDS DTRTG AFT 12Z TUE AGN AS NXT SYS MOVS INLD. FOR CSTL AND NRN INTR MTNS...WDSPRD IFR WITH LCL LIFR CONDS TIL 03Z THEN IMPVG OVNGT THEN CONDS DTRTG AGN AFT 10Z TUE. ISOLD -TSRA POSS TIL 04Z. SN LVLS ARND 040-050 AMSL. AREAS SLY SFC WND GSTS 30-40 KTS OMTNS. FOR SIERNEV...WDSPRD IFR/LIFR CONDS WITH SN LVLS ARND 040-050 AMSL. ISOLD -TSRA OR -TSSN POSS TIL 05Z. AREAS S-SW SFC WND GSTS 35-45 KTS OR GTR OVR HYR TRRN. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 4 AM PST TUESDAY FOR WEST SLOPE NORTHERN SIERRA NEVADA-WESTERN PLUMAS COUNTY/LASSEN PARK. WIND ADVISORY UNTIL 6 PM THIS EVENING FOR THE SACRAMENTO VALLEY...DELTA...NORTHERN SAN JOAQUIN VALLEY AND SOUTHERN LAKE COUNTY. WINTER WEATHER ADVISORY UNTIL 4 PM PST TUESDAY FOR MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-SHASTA LAKE AREA/ NORTHERN SHASTA COUNTY/BURNEY BASIN-EASTERN SHASTA COUNTY. WINTER WEATHER ADVISORY FROM 10 AM TUESDAY TO MIDNIGHT PST TUESDAY NIGHT FOR WEST SLOPE NORTHERN SIERRA NEVADA-WESTERN PLUMAS COUNTY/LASSEN PARK. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:22 PM PST | Winter Weather Advisory | STO | 6 hr | |
| Jan 18, 9:40 PM PST | Wind Advisory | STO | 20 hr | |
| Jan 19, 2:55 AM PST | High Wind Watch | STO | 18 hr | |
| Jan 19, 5:52 AM PST | Areal Flood Advisory | STO | Butte, Colusa, Glenn, Placer, Sacramento, San Joaquin and 6 more | 8 hr |
| Jan 19, 1:57 PM PST | Areal Flood Advisory | STO | El Dorado, Nevada, Placer, Sacramento, Sutter, Yolo and 1 more | 2 hr |
| Jan 19, 2:56 PM PST | Special Weather Statement | STO | Yolo | 64 min |
| Jan 19, 3:08 PM PST | Severe Thunderstorm Warning | STO | Solano, Yolo | 38 min |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.